A 51-year-old female asked:
I was in a phenobarbital coma for 8 days last year 2011. i have several problems, pain in my lower extremities, fatigue, headaches. can you help?
1 doctor answer • 1 doctor weighed in
Family Medicine 37 years experience
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it.
5.5k viewsAnswered >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.